Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 58, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 21, 2024, 5:33 PM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 5:33 PM CDT (22:33 UTC)
- Expired
- May 21, 2024, 6:01 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:33 PM CDT | HAIL 0.75 | 2 Sw Claremore, OK | Report from mPING: Dime (0.75 in.). |
| May 21, 5:34 PM CDT | HAIL 1 | Verdigris, OK | Report from mPING: Quarter (1.00 in.). |
| May 21, 5:40 PM CDT | HAIL 1.5 | 3 Ne Verdigris, OK | |
| May 21, 5:40 PM CDT | TORNADO | 1 Wsw Tiawah, OK | A tornado uprooted trees and destroyed a metal carport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WFUS54 KTSA 212233
TORTSA
OKC097-131-212315-
/O.NEW.KTSA.TO.W.0058.240521T2233Z-240521T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
533 PM CDT Tue May 21 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southern Rogers County in northeastern Oklahoma...
West central Mayes County in northeastern Oklahoma...
* Until 615 PM CDT.
* At 533 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Verdigris, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Claremore... Pryor...
Pryor Creek... Verdigris...
Sportsmen Acres Community... Taiwah...
Tiawah...
This includes Interstate 44 between mile markers 239 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3617 9571 3633 9575 3641 9524 3623 9519
TIME...MOT...LOC 2233Z 259DEG 29KT 3626 9564
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
556
WWUS54 KTSA 212243
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
543 PM CDT Tue May 21 2024
OKC097-131-212315-
/O.CON.KTSA.TO.W.0058.000000T0000Z-240521T2315Z/
Rogers OK-Mayes OK-
543 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
ROGERS AND WEST CENTRAL MAYES COUNTIES...
At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Taiwah, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Claremore... Pryor...
Pryor Creek... Sportsmen Acres Community...
Taiwah... Tiawah...
This includes Interstate 44 between mile markers 248 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3621 9561 3635 9562 3641 9524 3623 9519
TIME...MOT...LOC 2243Z 263DEG 27KT 3626 9555
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$789
WWUS54 KTSA 212256
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
556 PM CDT Tue May 21 2024
OKC131-212306-
/O.CAN.KTSA.TO.W.0058.000000T0000Z-240521T2315Z/
Rogers OK-
556 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR CENTRAL ROGERS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3623 9519 3624 9544 3625 9544 3625 9543
3635 9543 3639 9524
TIME...MOT...LOC 2256Z 256DEG 30KT 3629 9541
$$
OKC097-212315-
/O.CON.KTSA.TO.W.0058.000000T0000Z-240521T2315Z/
Mayes OK-
556 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WEST
CENTRAL MAYES COUNTY...
At 556 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles west of Pryor, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Pryor... Pryor Creek...
Sportsmen Acres Community...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3623 9519 3624 9544 3625 9544 3625 9543
3635 9543 3639 9524
TIME...MOT...LOC 2256Z 256DEG 30KT 3629 9541
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$013
WWUS54 KTSA 212301
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
601 PM CDT Tue May 21 2024
OKC097-212311-
/O.CAN.KTSA.TO.W.0058.000000T0000Z-240521T2315Z/
Mayes OK-
601 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR WEST CENTRAL MAYES COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3623 9519 3624 9544 3625 9544 3625 9543
3635 9543 3639 9524
TIME...MOT...LOC 2300Z 259DEG 29KT 3630 9536
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 21, 1:24 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 21, 1:24 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
124 PM CDT Tue May 21 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Through Tonight)
Issued at 119 PM CDT Tue May 21 2024
Warm, humid, and breezy conditions will continue through this
afternoon and evening. Storm chances will ramp up later this
afternoon and into the evening, continuing into the overnight hours
as a cold front moves into the area from the northwest. Model
guidance continues to show a deeply unstable atmosphere with
MLCAPE in excess of 3000 J/Kg through the afternoon and evening
south of the front. Surface-850 hPa specific humidity will be near
the 99th percentile for this time of year with IVT also near the
99th percentile as a consequence of an usually strong low pressure
to the northwest enhancing the southerly flow.
Initial convective initiation has already begun in south-central OK.
These elevated storms will move into southeast OK the next 2 hours.
The main severe hazard will be hail. Convective initiation along the
front is expected around 3-6 PM with a line of storms forming along
it. There will also be the potential for additional isolated
cells anywhere east or south of the front. These storms will be
capable of all severe hazards, including large hail, damaging
winds, tornadoes, and heavy rainfall leading to flash flooding.
CAMs remain a bit uncertain with respect to how far south along
the boundary storms will form. They also remain uncertain with the
coverage and intensity of storms ahead of the front. With this in
mind, the best coverage and intensity of storms will likely be
across far northeast OK and northwest AR during the early evening.
By late in the evening more widespread storm activity will develop
across southeast OK. Further north, storms will continue to develop
along the front, which will slowly sag south in the vicinity of I-
40. Some areas with repeated rounds of storms will see localized
flash flood potential. Due to recent rains, as well as the
expectation of continued heavy rain Wednesday, and low level
moisture remaining near the climatological max for this time of
year, a Flood Watch was issued through Friday morning to account
for this threat. CAM guidance shows a resurgence of elevated
storms along and behind the front in the 9-12Z period across the
area, but southeast OK in particular. These storms will once again
have the potential to become severe. Discrete cells and cells
north of the front would be hail dominant, but any storms near the
boundary would be capable of all severe hazards.
&&
.LONG TERM...
(Wednesday through Tuesday)
Issued at 119 PM CDT Tue May 21 2024
The cluster of storms mentioned at the end of the short term period
will progress east to northeast into northwest AR bringing
widespread heavy rainfall with some severe potential continuing. As
storms (presumably) grow upscale into a line, the threat of strong
winds would become dominant, but other severe hazards would remain
possible. CAM guidance is all over the place for later in the day
Wednesday, but the general theme is that multiple rounds of
additional showers and thunderstorms are likely, but will continue
to focus in southeast OK and northwest AR. As the cold front will be
near or south of the Red River by Wednesday, high temperatures will
be much lower. Highs in the mid 70s will be common north of the
boundary, except perhaps low 80s near the Red River. Low
temperatures north of the boundary will be in the low to mid 60s
and low 70s near and south of it.
For Thursday the remnant cold front will lift north, but it will
become diffuse and wash out. With warm and humid air streaming back
through the area and yet another shortwave trough moving through,
widespread storms are expected to develop again. Similar to the
preceding days, anomalous instability, moisture, and wind shear will
be present so severe weather is expected. Areas of heavy rainfall
will also occur.
Ensemble guidance is in decent agreement that we will get a break
from the storms Friday, with just some lower potential across the
terrain in Arkansas. Saturday will see storm chances resume, with
some lingering probabilities into Sunday. By early next week
ensemble guidance is in excellent agreement that a large ridge will
build across the Great Basin, bringing much warmer air back into the
area under northwest flow. However, smaller scale details such as
how strong the ridge will be or where it will center are still
unknown. About 40% of guidance position the ridge in a way that
would be favorable for nocturnal MCS activity, but given the lead
time will just go with NBM PoPs for now.
&&
.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Tue May 21 2024
Corridor of low VFR to periodic MVFR ceilings will remain across E
OK / NW AR terminals this afternoon with isolated to scattered
showers and storms. Thunderstorm chances increase from late
afternoon through the evening as a cold front moves slowly
southward into the region. Periodic flight impacts are likely for
NW AR terminals with slightly lesser chances further west.
Lower ceilings develop again overnight along with a chance for
thunderstorm redevelop in vicinity of the slow moving cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 76 63 82 / 30 40 40 50
FSM 69 80 66 84 / 60 70 70 60
MLC 67 77 65 82 / 30 80 70 60
BVO 59 76 58 81 / 20 40 30 50
FYV 65 77 61 80 / 60 80 70 60
BYV 63 74 61 80 / 60 70 60 50
MKO 65 75 64 80 / 50 70 60 60
MIO 57 74 61 80 / 40 50 40 50
F10 63 75 63 80 / 50 70 60 60
HHW 70 80 66 82 / 30 80 70 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Thursday evening
for OKZ049-053-072>076.
AR...Flood Watch from 7 PM CDT this evening through Thursday evening
for ARZ019-020-029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...07Hazardous weather outlook, May 21, 4:52 PM CDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 452 PM CDT Tue May 21 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 452 PM CDT Tue May 21 2024 ...SEVERE WEATHER EXPECTED THIS EVENING AND TOMORROW... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Primarily far Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms have developed along an advancing cold front across northeast Oklahoma and will continue to expand in coverage through this evening as the front moves slowly eastward. Conditions will support severe weather potential with the highest chances for locations along and southeast of Interstate 44. Very large hail up to baseball size and locally damaging winds will be possible with the strongest storms. A limited to elevated threat of tornadoes will also exist through early evening hours with locations across far northeast Oklahoma into northwest Arkansas being the most favorable. Storms will weaken by the early morning hours as the spread eastward. Locally heavy rains could lead to rapid onset flash flooding for portions of southeast Oklahoma and northwest Arkansas through the evening into overnight hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY AND THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...Severe Thunderstorm Potential. SUNDAY AND MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms are expected again Wednesday morning across mainly southeast Oklahoma with a continued severe weather threat. Additional storms will form throughout the day Wednesday as the frontal boundary stalls near the Red River. Severe weather and heavy rainfall will both be possible with these storms. Another round of strong to severe thunderstorms is expected Thursday afternoon and evening as an upper level storm system moves across the area. Locally heavy rainfall will again be possible at this time. An active weather pattern will continue through the weekend with periodic storm chances. As of now, it appears the best chance for severe storms over the weekend will be Saturday evening and overnight. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 21, 5:25 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
525 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Hail 1 NE Owasso 36.28N 95.84W
05/21/2024 M1.00 Inch Tulsa OK Public
&&Local storm report, May 21, 5:27 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
527 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 4 NW Kellyville 35.99N 96.26W
05/21/2024 E1.00 Inch Creek OK Storm Chaser
Report from broadcast media chaser.
&&Local storm report, May 21, 5:29 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
529 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 2 N Owasso 36.30N 95.84W
05/21/2024 E0.70 Inch Tulsa OK Public
&&Local storm report, May 21, 5:30 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
530 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 4 N Catoosa 36.25N 95.77W
05/21/2024 E1.00 Inch Rogers OK Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 21, 5:31 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
531 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 4 W Verdigris 36.26N 95.75W
05/21/2024 E1.25 Inch Rogers OK Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, May 21, 5:33 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 3 S Collinsville 36.32N 95.85W
05/21/2024 M1.50 Inch Tulsa OK Emergency Mngr
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:15 PM CDT | Flood Watch | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 43 hr |
| May 21, 2:11 PM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| May 21, 2:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| May 21, 2:45 PM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 21, 2:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 21, 2:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| May 21, 3:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| May 21, 3:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 23 min |
| May 21, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 36 min |
| May 21, 3:26 PM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| May 21, 3:47 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 28 min |
| May 21, 3:56 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 21, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 46 min |
| May 21, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 52 min |
| May 21, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 17 min |
| May 21, 4:30 PM CDT | Special Weather Statement | TSA | LeFlore | 15 min |
| May 21, 4:37 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| May 21, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Washington | 42 min |
| May 21, 5:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 21, 5:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| May 21, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| May 21, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 21, 5:46 PM CDT | Special Weather Statement | TSA | Ottawa | 29 min |
| May 21, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 21, 5:51 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| May 21, 5:57 PM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| May 21, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 45 min |
| May 21, 6:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 51 min |
| May 21, 6:13 PM CDT | Special Weather Statement | TSA | Ottawa | 17 min |
| May 21, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 42 min |
| May 21, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 26 min |
| May 21, 6:34 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 21 min |
| May 21, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.